MAUDE Adverse Event Report: HOYA CORPORATION PENTAX TOKYO OFFICE PENTAX; VIDEO COLONOSCOPE

HOYA CORPORATION PENTAX TOKYO OFFICE PENTAX; VIDEO COLONOSCOPE
Model Number EC-3890LI
Medical Device Problem Code No Display/Image (1183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If additional information becomes available, a supplemental report will be filed with the new information.
 
Event or Problem Description
Pentax medical became aware of a report for an event which occurred in the usa stating, "no video image/error message, scope not connecting" involving pentax model ec-3890li/serial (b)(4).Additional information from the user stated the event occurred during pre-inspection check.No further information was provided.The device was returned to pentax on 07/07/2021.Pentax service inspectional findings included: image intermittent, passed dry/wet leak tests, ccd circuit board loose center connection, #3 remote control button sticking.Repairs were performed on the device which included replacement of the following components: o-rings and seals, remote control button,pcb for ccd drive pb-free, electrical connector assy.The device has been routinely serviced by pentax since install.

Brand Name
PENTAX
Common Device Name
VIDEO COLONOSCOPE
Manufacturer (Section D)
HOYA CORPORATION PENTAX TOKYO OFFICE
tsutsujigaoka 1-1-110
akishima-shi, tokyo 196-0 012
JA  196-0012
MDR Report Key12240441
Report Number9610877-2021-00287
Device Sequence Number17084032
Product Code FDF
UDI-Device Identifier04961333232345
UDI-Public04961333232345
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K131855
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEC-3890LI
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/07/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/28/2021
Initial Report FDA Received Date07/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1